Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 119, Number 1

All articles in this issue are freely accessible.

Solvability of ordinary differential equations near singular points
Homer G. Ellis.
Trans. Amer. Math. Soc. 119 (1965), 1-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180711
A reduction of the three body problem by means of transformation groups
James W. Sauve.
Trans. Amer. Math. Soc. 119 (1965), 21-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181143
Liapunov functions and $L^{p}$ solutions of differential equations
Aaron Strauss.
Trans. Amer. Math. Soc. 119 (1965), 37-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178203
On orbits under ergodic measure-preserving transformations
Dorothy Maharam.
Trans. Amer. Math. Soc. 119 (1965), 51-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180653
On the fourth coefficient of bounded univalent functions
M. Schiffer and O. Tammi.
Trans. Amer. Math. Soc. 119 (1965), 67-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185109
Abstract homotopy theory
Edgar H. Brown.
Trans. Amer. Math. Soc. 119 (1965), 79-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182970
On minimal and almost-minimal systems of notations
David Luckham and Hilary Putnam.
Trans. Amer. Math. Soc. 119 (1965), 86-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184852
Approximation in the metric of $L^{1}(X,𝜇)$
B. R. Kripke and T. J. Rivlin.
Trans. Amer. Math. Soc. 119 (1965), 101-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180848
Disks in $E^{3}$. II. Disks which “almost” lie on a $2$-sphere
Ralph J. Bean.
Trans. Amer. Math. Soc. 119 (1965), 123-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184216
Quasi-convexity and lower semi-continuity of multiple variational integrals of any order
Norman G. Meyers.
Trans. Amer. Math. Soc. 119 (1965), 125-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188838
The structure of convolution measure algebras
Joseph L. Taylor.
Trans. Amer. Math. Soc. 119 (1965), 150-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185465
Meromorphic multivalent close-to-convex functions
A. E. Livingston.
Trans. Amer. Math. Soc. 119 (1965), 167-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188422